2017
Том 69
№ 9

All Issues

On extremal problems for symmetric disjoint domains

Bakhtin A. K., Bakhtina G. P.

Full text (.pdf)


Abstract

We study two extremal problems for the product of powers of conformal radii of symmetric disjoint domains.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 2, pp 197-203.

Citation Example: Bakhtin A. K., Bakhtina G. P. On extremal problems for symmetric disjoint domains // Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 179–185.

Full text